A Lebesgue-type decomposition on one side for sesquilinear forms

Risultato della ricerca: Chapter

Abstract

Sesquilinear forms which are not necessarily positive may have a dierent behavior, with respect to a positive form, on each side. For this reason a Lebesgue-type decomposition on one side is provided for generic forms satisfying a boundedness condition.
Lingua originaleEnglish
Titolo della pubblicazione ospite#operatortheory27: Conference Proceedings, Timişoara, July 2–6, 2018
Pagine139-147
Numero di pagine9
Stato di pubblicazionePublished - 2021

Serie di pubblicazioni

NomeTHETA SERIES IN ADVANCED MATHEMATICS

Cita questo